# SDR HNAA0400156

- Difficulty date: October 25, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 489,327 hours, 55,685 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LEFT MAIN GEAR DOOR LT CAME ON AND VISUALLY CONFIRMED DOOR OPEN.  DUE TO THE AIRSPEED RESTRICTION, A/C RETURNED TO PHL.  A/C WILL FERRY TO SBY FOR REPAIRS.  ADJUSTED LEFT FWD GEAR DOOR.  GEAR SWINGS, OP'S CHECK GOOD.
